Back to Search
Start Over
Some families of Genocchi type polynomials and their interpolation functions.
- Source :
-
Integral Transforms & Special Functions . Dec2012, Vol. 23 Issue 12, p919-938. 20p. - Publication Year :
- 2012
-
Abstract
- The main purpose of this paper is to construct generating functions for some families of Genocchi type polynomials. By applying the derivative operator to these generating functions, we define a function which interpolates these polynomials at negative integers. Among other results, we prove a multiplication theorem for these polynomials. Furthermore, we give several other identities and applications associated with these and related polynomials and their interpolation functions. [ABSTRACT FROM PUBLISHER]
Details
- Language :
- English
- ISSN :
- 10652469
- Volume :
- 23
- Issue :
- 12
- Database :
- Academic Search Index
- Journal :
- Integral Transforms & Special Functions
- Publication Type :
- Academic Journal
- Accession number :
- 83352131
- Full Text :
- https://doi.org/10.1080/10652469.2011.643627